# SDR UPS01834899

- Difficulty date: February 8, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 SERVICE DOOR HAS 1 .125 INCH CRACK IN LOWER AFT RADIUS D208801.  *S/D*  TRANSFERRED TO UPS NON ROUTINE 936452 TO CLEAR D208801.  ONE TIME FERRY PERMIT ORD/GSO FOR REPAIR OF R1 DOOR.
